celexa long term affects?
I started taking Celexa (20 mg. per day) back in February of this year and, once I got through the first week and my worst side effects (alternating between no appetite and feeling nauseous, feeling panicky in crowds, feeling even more depressed than I was before I started taking it), things actually got a LOT better for me! I never did have suicidal feelings as you describe, though....definitely something you should talk to your doctor about. Maybe this isn't the right med for you, I don't know?
I, too, worry about the long-term effects of taking the med and hope to be weaning off of it by year's end (my doctor recommended taking it for close to a year, along with starting therapy which I will be undertaking starting next month).
Anyway, I'm probably not the knowledgeable, long-term user you were hoping to hear from, but I do wish you all the best....and I can only tell you how Celexa is working for me - and that's GREAT, I feel like my old self again....and when things were really bad, I didn't think that I ever would be me again! Read More At : ...